# SDR R61A2025110600489

- Difficulty date: November 3, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N107HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000165
- Aircraft time: 45,005 hours, 34,200 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED LT WING LOWER SKIN CRACKED BETWEEN RIBS 16 & 17, JUST AFT OF FWD SPAR. REPAIRED IAW ETD2025-170-931566, REF VP-047362-2025 NR 2 FOR WORK ACCOMPLISHED.
